# SDR ABXA20230814159

- Difficulty date: July 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Diffuser
- Part number: 214T1119911
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE FOUND FLIGHT DECK CAPTAIN AND FIRST OFFICER L/H DIFFUSER ASSEMBLIES (FOOT WARMER) TOP COVERS AND FIRST OFFICER LH DIFFUSER ASSEMBLY (FOOT WARMER) TOP COVER, WERE FOUND WITH WORN AREAS. THE MAXIMUM WORN AREA IS 3.0 INCH. THERE IS NO OEM PUBLISHED REPAIR DOCUMENT FOR THE SUBJECT PART. REPAIRED PER ABX-REA-2142-65046-00
